Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Empty sensation in chest while running, heart rate normal. No problem in heart check up. Reason?

I am 72 I keep very fit and exercise regularly . Over the past 2years I have had an empty sensation in my chest when I run, today I noticed that my heart rate was 164 normally I doesn t go above 140 in checks at my gp my lug capacity was vgood I have in the past 3 years had a full heart check which didn t show any problems
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Cardiac Surgeon 's  Response
I assume the heart rate which you have mentioned id after a run. It is normal to have that much of heart rate during and soon after any exertion. It is a physiological normal healthy response.
Empty sensation in the chest can not be attributed to any disease as such. But, you have been already checked for heart and lungs, I don't think you should bother about it much.
All the best.
Answered: Fri, 1 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor